MathSciNet Relay Station
MathSciNet bibliographic data
MR2414246 (2009h:35222) 35K55 (35B65 35K35)
Yao, Fengping Regularity theory in Orlicz spaces for the parabolic polyharmonic equations. Arch. Math. (Basel) 90 (2008), no. 5, 429–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement